Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Increased heartbeat when climbing stairs. Pain in chest and stomach. Taking Romilast. Want to stop medicine

I feel beating problem whenever climbing any up gradient or stair. The problem persists in morning also after leaving the bed. Especially I feel a pain at the centre of my right chest and stomach . I am presently using Romilast 10mg tablet daily before sleep at night and Alpazolam 0.5mg since I have long been suffering from insomnia . Besides, I use inhelers like Livolin and Foracort 200 as per direction of the physician for more than a year. I am now 76 years of age and intend to leave the aleopathic drugs since they do not seem to be curable drugs. Name: Nirmal Kumar Ganguli Email: YYYY@YYYY
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi There, thanks for asking. The fact that your heart beats become irregular after activities and it remain until the next morning provides possibility that you have oxygenation problem during the night. You also mention that you have had sleep problem without any mood problem for a long time and it is also another factor which proposes the possibility of sleep apnea. Your age and gender (according to your name) also are the risk factors for Breathing-Related Sleep Disorder. Allergy is also another risk factor for sleep apnea. You should know if you are obese, we can say that almost definitely you have sleep apnea. Other signs for sleep apnea are: headaches in the morning, dry mouth during the night or in the morning, going to washroom during the night, drooling on the pillow, gastric reflux and at the end having a thick neck (more than 15.7 inches or 40 cm). It is good to talk with your Doctor about it. Have a very good health.
Answered: Mon, 4 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor